# SDR VNAA202311250014

- Difficulty date: October 3, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP ANGLE ON STGR 18LH BTW FS 310.00 TO FS 349.00 AT PASSENGER DOOR FUSELAGE FRAME.  MID CAP ANGLE ON STGR 18LH BTW FS 310.00 TO FS 349.00 AT PASSENGER DOOR FUSELAGE FRAME WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-23-101-001-A02 AND REPLACED PER CRJ900 SRM 51-41-02-001-001-A01.
